# SDR DALA2025102807903

- Difficulty date: October 23, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 76,841 hours, 25,301 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 DOOR 1R ARMING DOOR SYSTEM IN A " NOT ARMED " POSITION, KNUCKLE KNOCKER WSA GOOD BUT ARMING LIGHT WAS NOT ILLUMINATED. CORRECTIVE ACTION: DEBRIS REMOVED FROM TRACKS OPS CHK A FEW TIMES OK, IAW B757 AMM 52-02. (6683770)
